Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 60, NWS Tallahassee, FL

May 30, 200914 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 30, 2009, 2:12 PM CDT for 14 counties in Florida. It took effect at May 31, 2009, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2009, 2:12 PM CDT (19:12 UTC)
In effect from
May 31, 2009, 1:00 PM CDT
Expired
May 31, 2009, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 26 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 301912
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
312 PM EDT SAT MAY 30 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY FOR THE ALL BUT FRANKLIN AND GULF COUNTIES...
AND THE IMMEDIATE COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE 
AND BIG BEND...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT.

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR ALL BUT...FRANKLIN AND GULF COUNTIES...
AND THE IMMEDIATE COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE 
AND BIG BEND...DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT.

.DISCUSSION...THE COMBINATION OF DRIER AIR AND VERY WARM AFTERNOON
TEMPERATURES WILL RESULT IN DURATIONS OF RELATIVE HUMIDITIES MEETING
OR EXCEEDING RED FLAG CRITERIA ON SUNDAY AFTERNOON FOR MOST INLAND
AREAS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND. DRY AIR WILL
REMAIN IN PLACE THROUGH MONDAY...AND WITH CONTINUED VERY WARM
AFTERNOON TEMPERATURES...IS LIKELY TO PRODUCE RED FLAG CONDITIONS
AGAIN ON MONDAY AFTERNOON ACROSS INLAND PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND BIG BEND.

FLZ007>013-016>019-026>029-034-310315-
/O.CAN.KTAE.FW.A.0057.090531T1700Z-090601T0000Z/
/O.NEW.KTAE.FW.W.0060.090531T1800Z-090531T2300Z/
/O.NEW.KTAE.FW.A.0058.090601T1800Z-090601T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
312 PM EDT SAT MAY 30 2009 /212 PM CDT SAT MAY 30 2009/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY FOR EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES
BELOW 35 PERCENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LONG DURATIONS OF LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-015-302015-
/O.CAN.KTAE.FW.A.0057.090531T1700Z-090601T0000Z/
GULF-FRANKLIN-
312 PM EDT SAT MAY 30 2009 /212 PM CDT SAT MAY 30 2009/

...FIRE WEATHER WATCH FOR SUNDAY AFTERNOON HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR SUNDAY AFTERNOON. 

RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS.

$$

DUVAL
3 follow-up statements
000 
WWUS82 KTAE 310911
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EDT SUN MAY 31 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND 
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE
TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON
ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND 
FLORIDA BIG BEND DUE TO ANTICIPATED LONG DURATIONS OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...WARM AFTERNOON TEMPERATURES WILL COMBINE WITH A
SLIGHTLY DRIER AIRMASS TO RESULT IN LONG DURATIONS OF RELATIVE
HUMIDITIES MEETING OR EXCEEDING RED FLAG CRITERIA THIS AFTERNOON
AND EARLY EVENING FOR MOST INLAND AREAS OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND. DRY AIR WILL REMAIN IN PLACE
THROUGH MONDAY...AND WITH CONTINUED VERY WARM AFTERNOON
TEMPERATURES...RED FLAG CONDITIONS ARE AGAIN POSSIBLE FOR THESE
SAME REGIONS. DEVELOPING AFTERNOON SEA BREEZES BOTH THIS
AFTERNOON AND AGAIN ON MONDAY WILL PREVENT LONG DURATIONS OF
RELATIVE HUMIDITY BELOW CRITICAL LEVELS NEAR THE COAST.

FLZ007>013-016>019-026>029-034-312000-
/O.CON.KTAE.FW.W.0060.090531T1800Z-090531T2300Z/
/O.CON.KTAE.FW.A.0058.090601T1800Z-090601T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
511 AM EDT SUN MAY 31 2009 /411 AM CDT SUN MAY 31 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

LONG DURATIONS OF RELATIVE HUMIDITIES MEETING OR EXCEEDING RED
FLAG CRITERIA ARE EXPECTED THIS AFTERNOON AND EARLY EVENING FOR
MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND. DRY AIR WILL REMAIN IN PLACE THROUGH MONDAY...AND WITH
CONTINUED VERY WARM AFTERNOON TEMPERATURES...RED FLAG CONDITIONS
ARE AGAIN POSSIBLE FOR THESE SAME REGIONS. DEVELOPING AFTERNOON
SEA BREEZES BOTH THIS AFTERNOON AND AGAIN ON MONDAY WILL PREVENT
LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS NEAR THE
COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LONG DURATIONS OF LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

MROCZKA/BLOCK
000 
WWUS82 KTAE 311834
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EDT SUN MAY 31 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY AFTERNOON ACROSS INLAND
PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE
TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WARM AFTERNOON TEMPERATURES WILL COMBINE WITH A DRY AIRMASS
TO RESULT IN LONG DURATIONS OF RELATIVE HUMIDITIES MEETING OR
EXCEEDING RED FLAG CRITERIA THIS AFTERNOON AND EARLY EVENING FOR
MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND. DRY AIR WILL REMAIN IN PLACE THROUGH MONDAY WITH CONTINUED
VERY WARM AFTERNOON TEMPERATURES.SHORTER DURATIONS OF RELATIVE
HUMIDITY BELOW CRITICAL LEVELS WILL OCCUR NEAR THE COAST.

FLZ007>013-016>019-026>029-034-312300-
/O.CAN.KTAE.FW.A.0058.090601T1800Z-090601T2300Z/
/O.NEW.KTAE.FW.W.0061.090601T1800Z-090601T2300Z/
/O.CON.KTAE.FW.W.0060.000000T0000Z-090531T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
234 PM EDT SUN MAY 31 2009 /134 PM CDT SUN MAY 31 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...


THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ MONDAY.  A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7
PM EDT /6 PM CDT/ THIS EVENING.

LONG DURATIONS OF RELATIVE HUMIDITIES MEETING OR EXCEEDING RED
FLAG CRITERIA ARE EXPECTED THIS AFTERNOON AND EARLY EVENING FOR
MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND. DRY AIR WILL REMAIN IN PLACE THROUGH MONDAY...AND WITH
CONTINUED VERY WARM AFTERNOON TEMPERATURES...RED FLAG CONDITIONS
ARE AGAIN POSSIBLE FOR THESE SAME REGIONS. DEVELOPING AFTERNOON
SEA BREEZES BOTH THIS AFTERNOON AND AGAIN ON MONDAY WILL PREVENT
LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS NEAR THE
COAST.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS82 KTAE 312309
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
709 PM EDT SUN MAY 31 2009

...RED FLAG WARNING REMAINS IN EFFECT FOR MONDAY AFTERNOON ACROSS
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO ANTICIPATED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WARM AFTERNOON TEMPERATURES WILL AGAIN COMBINE WITH
A DRY AIRMASS TO RESULT IN LONG DURATIONS OF RELATIVE HUMIDITIES
MEETING OR EXCEEDING RED FLAG CRITERIA MONDAY AFTERNOON AND EARLY
EVENING FOR MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND
FLORIDA BIG BEND. SHORTER DURATIONS OF RELATIVE HUMIDITY BELOW
CRITICAL LEVELS WILL OCCUR NEAR THE COAST.

FLZ007>013-016>019-026>029-034-011130-
/O.EXP.KTAE.FW.W.0060.000000T0000Z-090531T2300Z/
/O.CON.KTAE.FW.W.0061.090601T1800Z-090601T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
709 PM EDT SUN MAY 31 2009 /609 PM CDT SUN MAY 31 2009/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ MONDAY.

LONG DURATIONS OF RELATIVE HUMIDITIES MEETING OR EXCEEDING RED
FLAG CRITERIA ARE EXPECTED MONDAY AFTERNOON AND EARLY EVENING FOR
MOST INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND. DEVELOPING SEA BREEZES WILL PREVENT LONG DURATIONS OF
RELATIVE HUMIDITY BELOW CRITICAL LEVELS NEAR THE COAST.

&&|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 30, 1:15 PM CDT, 57 minutes earlier.

Area forecast discussion, May 30, 1:15 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 PM EDT SAT MAY 30 2009

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...THE UPPER TROUGH
CURRENTLY OVER THE REGION WILL MOVE EAST WITH THE FLOW BECOMING
NEARLY ZONAL BY MONDAY. IN THE MEANTIME...A WEAK SHORTWAVE WILL
PASS TO OUR NORTH AND NORTHEAST WITH A SURFACE TROUGH PUSHING SOUTH
INTO CENTRAL GEORGIA SUNDAY AFTERNOON/EVENING. TIME-HEIGHT CROSS
SECTIONS FOR OUR NORTHERNMOST GEORGIA ZONES SHOW VERY LITTLE
MOISTURE TO WORK WITH BUT WILL KEEP THE SILENT 10% POP IN PLACE FOR
FOR THOSE ZONES SUNDAY. OTHERWISE...A VERY WEAK SURFACE PRESSURE
PATTERN ALONG WITH NEAR OR ABOVE NORMAL TEMPERATURES AWAY FROM THE
COAST WILL HELP GENERATE A DECENT SEA-BREEZE EACH AFTERNOON. AN
ISOLATED SHOWER OR THUNDERSTORM WILL BE POSSIBLE ALONG THE SEA
BREEZE...ESPECIALLY MONDAY AFTERNOON WHERE FORECAST SOUNDINGS SHOW
PWATS INCREASING TO AROUND 1.25. HOWEVER...THE SOUNDINGS ALSO SHOW
A FAIRLY STRONG CAP AROUND 700MB. FOR NOW WILL SHOW SILENT POPS
ACROSS THE FLORIDA ZONES ON MONDAY.

&&

.LONG TERM (TUESDAY THROUGH NEXT SATURDAY)...EXTENDED BEGINS WITH
WEAK FLOW ALOFT...EAST-WEST RIDGING ACROSS THE SOUTHEAST U.S...AND
BEING SOMEWHAT DRY OVER OUR AREA WITH LINGERING MOISTURE ACROSS
SOUTH FLORIDA. ON THE LARGER SCALE...A DEEP TROF WILL BE SITUATED
OFF THE CALIFORNIA COAST WITH ZONAL FLOW ACROSS THE NORTHERN HALF OF
THE U.S....AND A WEAK TROF ACROSS THE WESTERN GULF OF MEXICO.
MODELS ARE IN GENERAL AGREEMENT INCLUDING GFS ENSEMBLES AS TO THE
GENERAL TRENDS IN THE EXTENDED.

ON WEDNESDAY AND THURSDAY...THE RIDGE OVER THE INTERMOUNTAIN REGION
OF THE FAR WEST CONTINUES TO INCREASE...WITH GENTLE CYCLONIC FLOW
ACROSS THE EASTERN U.S. EXTENDING DOWN EVEN INTO THE GULF OF MEXICO.
MOISTURE IS ON THE INCREASE ACROSS OUR AREA. A BACKDOOR COLD FRONT
CONTINUES TO SLIDE SOUTHWARD CLOSER TO OUR AREA. THE 00Z EURO AND
GFS CONTINUE TO BE STRANGELY SIMILAR IN THEIR SOLUTIONS. BOTH MODELS
SHOW TROFFING IN THE EASTERN GULF WITH THE STATIONARY FRONT WITHIN
OR VERY NEAR OUR CWA. BY SATURDAY...BOTH MODELS SHOW THE TROF OVER
NORTHEAST FLORIDA WITH AN INTENSIFYING ANTICYCLONE OVER NORTHERN
MEXICO. ALL IN ALL...MAX TEMPERATURES SHOULD BE NEAR OR JUST ABOVE
NORMAL...MIN TEMPERATURES NEAR OR JUST BELOW NORMAL...AND POPS
STARTING OUT BELOW NORMAL...BUT BECOMING SLIGHTLY ABOVE NORMAL AS
THE TROF MOVES ACROSS THE AREA LATER IN THE PERIOD.

&&

.MARINE...WINDS AND SEAS WILL BE LOW THROUGH THE FORECAST PERIOD
WITH A WEAK PRESSURE PATTERN ACROSS THE WATERS. HOWEVER...WINDS ARE
LIKELY TO BECOME GUSTY EACH AFTERNOON NEAR THE COAST WITH THE
DEVELOPMENT OF THE SEA BREEZE.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD
AND BEYOND. SCATTERED CU AT AROUND 4 THOUSAND FEET THIS AFTERNOON
WILL DISSIPATE BY AROUND SUNSET... AND WINDS WILL DIMINISH TO NEAR
CALM. ISOLATED PATCHES OF MIST OR FOG ARE POSSIBLE BY DAYBREAK
SUNDAY...MAINLY OVER SOUTH CENTRAL GEORGIA AND THE EASTERN FLORIDA
BIG BEND...BUT VISIBILITIES ARE EXPECTED TO REMAIN VFR.

&&

.FIRE WEATHER...DRIER AIR WILL CONTINUE TO SPREAD ACROSS THE
TRI-STATE AREA THROUGH MONDAY. THE COMBINATION OF THE DRIER AIR AND
VERY WARM AFTERNOON TEMPERATURES WILL RESULT IN RELATIVE HUMIDITIES
DROPPING TO CRITICAL LEVELS ACROSS MOST OF THE INLAND AREAS OF THE
EASTERN FLORIDA PANHANDLE AND BIG BEND. DURATIONS ARE EXPECTED TO
MEET RED FLAG CRITERIA...SO A RED FLAG WARNING WILL BE ISSUED FOR
SUNDAY AFTERNOON FOR ALL BUT FRANKLIN AND GULF COUNTIES...AND THE
IMMEDIATE COASTAL AREAS OF THE REMAINING COASTAL COUNTIES. WITH
CONTINUED DRY AIR IN PLACE AND VERY WARM AFTERNOON TEMPERATURES
AGAIN ON MONDAY...A FIRE WEATHER WATCH WILL BE ISSUED FOR THE SAME
AREAS FOR MONDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  59 94 64 94 67/ 0  0  0 10  0
PANAMA CITY  67 89 70 90 71/ 0  0  0 10  0
DOTHAN       62 92 68 93 70/ 0  0  0  0  0
ALBANY       64 94 67 94 68/ 0 10  0  0  0
VALDOSTA     62 93 65 94 65/ 0  0  0  0  0
CROSS CITY   63 92 65 93 65/ 0  0  0 10  0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FOR ALL BUT GULF AND FRANKLIN COUNTIES SUNDAY
     AFTERNOON.
     FIRE WEATHER WATCH FOR ALL BUT GULF AND FRANKLIN COUNTIES
     MONDAY AFTERNOON.
GM...NONE.

&&

AVIATION/FIRE WEATHER...DUVAL
LONG TERM DISCUSSION...WATSON
REST OF DISCUSSION...BARRY
Hazardous weather outlook, May 30, 2:19 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 AM EDT SAT MAY 30 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-310800-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
319 AM EDT SAT MAY 30 2009 /219 AM CDT SAT MAY 30 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

VERY WARM AFTERNOON TEMPERATURES INTO THE LOWER 90S WILL RESULT
IN LOW RELATIVE HUMIDITY AWAY FROM THE COAST SUNDAY AFTERNOON.
THESE DRY CONDITIONS WILL AID THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

A WEAK SURFACE TROUGH IS ANTICIPATED TO PRODUCE SCATTERED
THUNDERSTORMS ACROSS CENTRAL GEORGIA AND ALABAMA SUNDAY
AFTERNOON. IT IS POSSIBLE THAT ONE OR TWO VERY ISOLATED STORMS
MAY EFFECT AREAS TO THE NORTH OF A LINE FROM AROUND DOTHAN TO
ALBANY AND EASTWARD TO TIFTON.

CHANCES FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL
INCREASE DURING THE MIDDLE AND LATER PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:12 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more23 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.